University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Aperiodicity of cocycles and conditional local limit theorems

Zweimueller, R, Aaronson, J, Sarig, O and Denker, M (2004) Aperiodicity of cocycles and conditional local limit theorems Stoch. Dyn., 4 (1). pp. 31-62.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zweimueller, Rr.zweimueller@surrey.ac.ukUNSPECIFIED
Aaronson, JUNSPECIFIEDUNSPECIFIED
Sarig, OUNSPECIFIEDUNSPECIFIED
Denker, MUNSPECIFIEDUNSPECIFIED
Date : 1 March 2004
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:56
Last Modified : 17 May 2017 11:56
URI: http://epubs.surrey.ac.uk/id/eprint/833303

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800